Journal of the European Mathematical Society


Previous issue  | Next issue  | Most recent Issue | All Issues | JEMS summary
Volume 18, Issue 12, 2016
Metadata
 

Orthosymplectic Lie superalgebras, Koszul duality, and a complete intersection analogue of the Eagon–Northcott complex
Steven V Sam
pp. 2691–2732
Abstract | Full-Text PDF (300 KB) | Metadata

Orbit equivalence and Borel reducibility rigidity for profinite actions with spectral gap
Adrian Ioana
pp. 2733–2784
Abstract | Full-Text PDF (374 KB) | Metadata

Divergent CR-equivalences and meromorphic differential equations
Ilya Kossovskiy and Rasul Shafikov
pp. 2785–2819
Abstract | Full-Text PDF (276 KB) | Metadata

On non-forking spectra
Artem Chernikov, Itay Kaplan and Saharon Shelah
pp. 2821–2848
Abstract | Full-Text PDF (254 KB) | Metadata

Segre classes as integrals over polytopes
Paolo Aluffi
pp. 2849–2863
Abstract | Full-Text PDF (147 KB) | Metadata

Uniform Hölder bounds for strongly competing systems involving the square root of the laplacian
Susanna Terracini, Gianmaria Verzini and Alessandro Zilio
pp. 2865–2924
Abstract | Full-Text PDF (354 KB) | Metadata

Top tautological group of $\mathcal M_{g,n}$
Alexandr Buryak, Sergey Shadrin and Dimitri Zvonkine
pp. 2925–2951
Abstract | Full-Text PDF (219 KB) | Metadata

Perron's method for the porous medium equation
Juha Kinnunen, Peter Lindqvist and Teemu Lukkari
pp. 2953–2969
Abstract | Full-Text PDF (156 KB) | Metadata

Sharp isoperimetric inequalities via the ABP method
Xavier Cabré, Xavier Ros-Oton and Joaquim Serra
pp. 2971–2998
Abstract | Full-Text PDF (210 KB) | Metadata